advertisement
Question
Posted by: concerned | 2008-12-17

Mirena &  periods

Hi Doc,

I' ve had the mirena for 7 months now &  I' ve been getting my periods every month. However, this month I was supposed to get them this weekeend, I spotted on saturday &  also on Monday, but still no periods. What could be wrong?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

I agree with ?

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: ? | 2008-12-18

first check to see if the Mirena is in place (u can do this yourself), and if it' s in place, then it probably just means that you' re reaching the phase where the periods become lighter. The Mirena is said to make your periods lighter. So that' s probably all it is.

But if it' s not in place, and you can' t seem to feel it, maybe make an appointment with your gynae. It MAY have moved, and just to be sure, go visit your gynae to check if all is ok.

Reply to ?
Posted by: rebecca | 2008-12-17

HI There
i have mine for 14 months. I have for thirteen months had my period every month. It was lighter but my duration still the same. I haven' t had it yet this month, so it might be that from now on I might not get a period at all-ever. On the pamphlet it is said that even if the period does not cone, it does not mean that you are pregnant. Did you have any difficulty with the device?

Reply to rebecca

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement